# SDR ABXA030204

- Difficulty date: November 7, 2002
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 86,860 hours, 27,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT LOWER FORWARD CORNER HAD REPAIR. UNIT DOES NOT CONFORM TO SRM OR JOB CARD NEA 53100104-002/634.  REPAIRED L2 LOWER FORWARD CORNER IAW REA D853-44023MR AND DC-8 SRM 53-2-0.
